Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 8, NWS San Angelo, TX

September 20, 200615 counties in Texas

NWS San Angelo, TX issued this wind advisory at Sep 20, 2006, 7:24 PM CDT for 15 counties in Texas. It took effect at Sep 21, 2006, 8:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2006, 7:24 PM CDT (00:24 UTC)
In effect from
Sep 21, 2006, 8:00 AM CDT
Expired
Sep 21, 2006, 2:22 PM CDT
In force
6 hr
Issued by
NWS San Angelo, TX

Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The Dyess AFB radar (KDYX), 77 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2006-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2006-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
2289 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 210024
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
724 PM CDT WED SEP 20 2006


TXZ049-054-064>066-071-072-098-099-113-114-127-128-139-140-210830-
/O.NEW.KSJT.WI.Y.0008.060921T1300Z-060922T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...
CROSS PLAINS...COLEMAN...BROWNWOOD
724 PM CDT WED SEP 20 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM CDT THURSDAY. 

SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY
THURSDAY AS A POTENT STORM SYSTEM MOVES ACROSS THE PLAINS. THIS
SYSTEM WILL PUSH A DRY LINE ACROSS MUCH OF WEST CENTRAL TEXAS
THURSDAY AND WINDS ARE FORECAST TO INCREASE TO 20 TO 30 MPH WITH
GUSTS AS HIGH AS 40 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ073-154-210830-
/O.NEW.KSJT.LW.Y.0016.060921T1300Z-060922T0000Z/
CONCHO-MCCULLOCH-
INCLUDING THE CITIES OF...EDEN...BRADY
724 PM CDT WED SEP 20 2006

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM CDT THURSDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH THURSDAY
MORNING AHEAD OF A POTENT STORM SYSTEM MOVEING ACROSS THE PLAINS.
THIS SYSTEM WILL ALSO PUSH A DRY LINE ACROSS MUCH OF WEST CENTERAL
TEXAS. IN THE WAKE OF THIS DRY LINE...WINDS WILL GUST TO BETWEEN
30 AND 35 MPH.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
3 follow-up statements
000 
WWUS74 KSJT 210512
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1212 AM CDT THU SEP 21 2006

TXZ049-054-064>066-071-072-098-099-113-114-127-128-139-140-211315-
/O.CON.KSJT.WI.Y.0008.060921T1300Z-060922T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...
CROSS PLAINS...COLEMAN...BROWNWOOD
1212 AM CDT THU SEP 21 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE
DAY THURSDAY AS A POTENT STORM SYSTEM MOVES ACROSS THE PLAINS.
THIS SYSTEM WILL PUSH A DRY LINE ACROSS MUCH OF WEST CENTRAL TEXAS
THURSDAY AND WINDS ARE FORECAST TO INCREASE TO 20 TO 30 MPH WITH
GUSTS AS HIGH AS 40 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ073-154-211315-
/O.CON.KSJT.LW.Y.0016.060921T1300Z-060922T0000Z/
CONCHO-MCCULLOCH-
INCLUDING THE CITIES OF...EDEN...BRADY
1212 AM CDT THU SEP 21 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
7 PM CDT THIS EVENING...

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH THURSDAY
MORNING AHEAD OF A POTENT STORM SYSTEM MOVEING ACROSS THE PLAINS.
THIS SYSTEM WILL ALSO PUSH A DRY LINE ACROSS MUCH OF WEST CENTERAL
TEXAS. IN THE WAKE OF THIS DRY LINE...WINDS WILL GUST TO BETWEEN
30 AND 35 MPH.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS74 KSJT 211219
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
719 AM CDT THU SEP 21 2006

TXZ049-054-064>066-071-072-098-099-113-114-127-128-139-140-212100-
/O.CON.KSJT.WI.Y.0008.060921T1300Z-060922T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...HASKELL...THROCKMORTON...WOODSON...
STAMFORD...ANSON...HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...
CROSS PLAINS...COLEMAN...BROWNWOOD
719 AM CDT THU SEP 21 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE TODAY AS A POTENT
STORM SYSTEM MOVES ACROSS THE PLAINS. THIS SYSTEM WILL PUSH A DRY
LINE ACROSS MUCH OF WEST CENTRAL TEXAS TODAY AND WINDS ARE
FORECAST TO INCREASE TO 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ073-154-212100-
/O.CON.KSJT.LW.Y.0016.060921T1300Z-060922T0000Z/
CONCHO-MCCULLOCH-
INCLUDING THE CITIES OF...EDEN...BRADY
719 AM CDT THU SEP 21 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH TODAY IN
CONCHO AND MCCULLOCH COUNTIES...AHEAD OF A POTENT STORM SYSTEM
MOVING ACROSS THE PLAINS. THIS SYSTEM WILL ALSO PUSH A DRY LINE
ACROSS MUCH OF WEST CENTRAL TEXAS. IN THE WAKE OF THIS DRY
LINE...WINDS WILL GUST TO BETWEEN 30 AND 35 MPH.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$
000 
WWUS74 KSJT 211922
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
222 PM CDT THU SEP 21 2006

TXZ049-054-065-066-072-098-099-113-114-127-128-139-140-220000-
/O.CAN.KSJT.WI.Y.0008.000000T0000Z-060922T0000Z/
/O.EXA.KSJT.LW.Y.0016.000000T0000Z-060922T0000Z/
FISHER-NOLAN-COKE-RUNNELS-TOM GREEN-HASKELL-THROCKMORTON-JONES-
SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
ROBERT LEE...BRONTE...BALLINGER...WINTERS...SAN ANGELO...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD
222 PM CDT THU SEP 21 2006

...WIND ADVISORY IS CANCELLED...
...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
WIND ADVISORY HAS BEEN CANCELLED. 

SOUTHWEST WINDS OF 20 TO 25 MPH WILL GUST TO NEAR 30 MPH THROUGH
THE REMAINDER OF THE AFTERNOON.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

TXZ064-071-212030-
/O.CAN.KSJT.WI.Y.0008.000000T0000Z-060922T0000Z/
STERLING-IRION-
INCLUDING THE CITIES OF...STERLING CITY...MERTZON
222 PM CDT THU SEP 21 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE WIND
ADVISORY. 

$$

TXZ073-154-220000-
/O.CON.KSJT.LW.Y.0016.000000T0000Z-060922T0000Z/
CONCHO-MCCULLOCH-
INCLUDING THE CITIES OF...EDEN...BRADY
222 PM CDT THU SEP 21 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

SOUTHWEST WINDS OF 20 TO 25 MPH WILL GUST TO NEAR 30 MPH THROUGH
THE REMAINDER OF THE AFTERNOON.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

$$

14

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Sep 20, 7:24 PM CDT, 0 minutes earlier.

Area forecast discussion, Sep 20, 7:24 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
724 PM CDT WED SEP 20 2006

.UPDATE...SOME SIGNIFICANT PRODUCT UPDATES FORTHCOMING. WHILE THE
MAIN FACTOR IS THAT THE WIND FORECAST WAS RAISED SLIGHTLY BASED ON
THE LATEST INFORMATION AND THIS WILL TAKE US OVER THE THRESHOLD ON
SEVERAL CRITERIA.

FIRST OF ALL...DEVELOPING STORM SYSTEM CURRENTLY OVER SOUTHEAST
COLORADO WILL MOVE TO THE EAST OVERNIGHT AND THURSDAY. WINDS WILL
ONCE AGAIN PICK UP TONIGHT ONCE THE LOW LEVEL JET DEVELOPS AND
WINDS AFTER MIDNIGHT WILL BE CLOSE TO LAKE WIND CRITERIA. ALSO AS
THE STORM SYSTEM MOVES DEEPER INTO THE PLAINS...THE DRY LINE WILL
BEGIN TO MARCH EAST AND WE WILL SEE A BRIEF OPPORTUNITY FOR
ISOLATED SHOWERS AND THUNDERSTORMS LATE TONIGHT AND EARLY TOMORROW
MORNING AHEAD OF THIS FEATURE.

WINDS TO PICKUP TOMORROW MORNING AS THE LOW LEVEL JET BEGINS TO
MIX DOWN...AND WINDS EXPECTED TO INCREASE EVEN FURTHER ONCE THE
DRYLINE PASSES AND THE AIRMASS DRIES OUT AND WINDS BEGIN TO MIX
DOWN FROM 700MB WHERE BOTH MODELS FORECAST 40 TO 45 KTS TO BE
LOCATED AS THE STORM SYSTEM TIGHTENS UP.

WHILE WE HAVE HAD A GREEN UP DUE TO RECENT RAINS...THE AIRMASS
WILL DRY ANY DEAD FUELS SUBSTANTIALLY AND NOW WITH WINDS FORECAST
TO REACH AROUND 18 MPH AT THE 20 FOOT LEVEL WITH GUSTS WELL INTO
30 MPH RANGE WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH.

TOSS UP BETWEEN A LAKE WIND OR WIND ADVISORY...BUT DECIDED TO GO
WITH THE WIND ADVISORY FOR THE NORTHWEST HALF OF THE FORECAST AREA
AS GUSTS WILL BE APPROACHING 40 MPH OR BETTER. WENT WITH LAKE WIND
ADVISORY FOR THE SOUTHEASTERN COUNTIES WITH LAKES WHERE GUSTS ARE
FORECAST TO NOT BE QUITE AS SUBSTANTIAL.

ALSO LIMITED THE THUNDERSTORM POTENTIAL TOMORROW JUST TO THE
MORNING HOURS.

UPDATED PRODUCTS TO BE SHIPPED WITHIN THE NEXT HOUR.

BRAZZELL

&&

.PREV DISCUSSION... (ISSUED 606 PM CDT WED SEP 20 2006)

AVIATION...
SOUTHERLY FLOW CONTINUES TO INCREASE THIS AFTERNOON ACROSS WEST
CENTRAL TEXAS AS SURFACE LOW PRESSURE TROF DEVELOPS TO OUR WEST.
SURFACE WINDS WILL BE SOUTHERLY AT 15 TO 20 KNOTS WITH GUSTS TO
25 KNOTS THE REMAINDER OF TODAY AND THROUGH THURSDAY. ALSO...LLWS
FOR THE KABI/KSJT TAFS BETWEEN 21/04Z AND 21/15Z AS LOW LEVEL JET
INCREASES TO 40 TO 50 KNOTS. ISOLD TSTMS POSSIBLE TONIGHT ACROSS
THE BIG COUNTRY...INCLUDING THE KABI TAF...MAINLY AFTER 21/06Z.
MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 24 HOURS.

PREV DISCUSSION... (ISSUED 310 PM CDT WED SEP 20 2006)

DISCUSSION...
UPPER LEVEL PATTERN REMAINS PROGRESSIVE OVER THE LOWER 48 STATES.
GOES WATER VAPOR IMAGERY AND 12Z 500MB ANALYSIS SHOWED A BROAD
UPPER LEVEL HEIGHT RIDGE OVER MEXICO...SOUTH TX AND THE WESTERN
GULF. OVER NORTH TX...FAST WESTERLIES WERE NOTED ROUNDING THE
RIDGE IN ADVANCE OF A CLOSED LOW DROPPING INTO THE FOUR CORNERS
REGION.

AFTERNOON SURFACE ANALYSIS SHOWED A TIGHT PRESSURE GRADIENT OVER
WEST CENTRAL TX IN RESPONSE TO A DEEPENING LEE SIDE TROF OVER
EASTERN NM. LOW LEVEL MOISTURE WAS SCOURED OUT OF WEST CENTRAL TX
BY THE LAST COLD FRONT...AND DEWPOINTS HAVE REMAINED IN THE 40S. TO
THE SOUTH...60 PLUS DEWPOINTS WERE NOTED SOUTH OF A LAREDO TO
CORPUS CHRISTI LINE. SOME OF THIS MOISTURE WILL RETURN TO WEST
CENTRAL TX LATE TONIGHT... BEFORE IT IS MIXED OUT WITH THE PASSAGE
OF A DRYLINE DURING THE MID TO LATE THURSDAY MORNING. BY
18Z...EXPECT MID 50S OR BETTER DEWPOINTS TO BE CONFINED TO THE
NORTHWEST HILL COUNTRY AND SOUTHERN HEARTLAND. WILL LIKELY SEE A
FEW HIGH BASED SHOWERS OR THUNDERSTORMS IN THE MORNING...EAST OF A
ROBY TO JUNCTION LINE. RAIN AMOUNTS WILL BE INSIGNIFICANT...WITH
TRACE AMOUNTS FROM SPRINKLES MOST LIKELY OVER AREAS THAT SEE RAIN.

MOST OF WEST CENTRAL TX HAS RECEIVED AMPLE RAINFALL OVER THE PAST
THREE WEEKS...WITH RANGELAND SIGNIFICANTLY GREENER THAN A MONTH
AGO. HOWEVER...FOR THOSE ISOLATED AREAS THAT ARE STILL LACKING IN
SOIL MOISTURE AND LIVE FUELS...WILDFIRE DANGER WILL BE ELEVATED.
WITH AN OVERALL INCREASE IN LIVE FUELS...WILL FOREGO A RED FLAG
WARNING AT THIS TIME. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED.

ELEVATED WILDFIRE DANGER WILL PERSIST FOR FRIDAY...AS A PREFRONTAL
THERMAL RIDGE REMAINS PARKED OVER WEST CENTRAL TX. EXPECT MANY
AREAS TO SEE THE MID 90S FOR HIGH TEMPS. MEX GUIDANCE NUMBERS
APPEAR TO HAVE RESPONDED WELL TO THE PATTERN AND WILL FOLLOW
CLOSELY. SIMILAR TO TONIGHT...LOW LEVEL MOISTURE WILL RETURN
FRIDAY NIGHT IN ADVANCE. HOWEVER...THIS MOISTURE RETURN WILL
PRECEDE A COLD FRONTAL PASSAGE EARLY SATURDAY. THIS WILL BRING
ISOLATED SHOWERS AND STORMS TO EASTERN PORTIONS OF WEST CENTRAL
TX. MORE NOTICEABLY...TEMPERATURES WILL RETURN TO MORE SEASONAL
VALUES SATURDAY AND SUNDAY AFTERNOONS.

RELATIVELY FAST NORTHWEST FLOW ALOFT WILL PREVAIL OVER WEST
CENTRAL TX FOR THE FIRST PART OF THE UPCOMING WORKWEEK. ONLY
MARGINAL LOW LEVEL MOISTURE RETURN IS EXPECTED...LIKELY BE
INSUFFICIENT TO SUPPORT SHOWERS OR THUNDERSTORMS.

14

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...FISHER...
HASKELL...IRION...JONES...NOLAN...RUNNELS...SHACKELFORD...
STERLING...TAYLOR...THROCKMORTON...AND TOM GREEN.

FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: CALLAHAN...COKE...COLEMAN...CROCKETT...FISHER...
HASKELL...IRION...JONES...NOLAN...RUNNELS...SHACKELFORD...
STERLING...TAYLOR...THROCKMORTON...AND TOM GREEN.

LAKE WIND ADVISORY FROM 8 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: CONCHO...AND MCCULLOCH.

&&

27/27
Hazardous weather outlook, Sep 20, 3:24 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
324 PM CDT WED SEP 20 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-212030-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
324 PM CDT WED SEP 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE IN THE BIG COUNTRY TONIGHT...
AS AN UPPER LEVEL STORM SYSTEM PASSES TO THE NORTH. WITH WEAK
INSTABILITY...SEVERE WEATHER IS NOT EXPECTED. NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WILDFIRE DANGER WILL BE ELEVATED ACROSS WEST CENTRAL TEXAS
THURSDAY AFTERNOON...AS A SURFACE LOW IN KANSAS BRINGS STRONG
GUSTY SOUTHWEST TO WEST WINDS AND RELATIVE HUMIDITY VALUES FALL TO
12 TO 20 PERCENT ACROSS THE BIG COUNTRY AND CONCHO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 20, 2:56 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
256 PM CDT WED SEP 20 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-211000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
256 PM CDT WED SEP 20 2006

...ELEVATED FIRE DANGER ON THURSDAY AFTERNOON...

A DRYLINE WILL MOVE EAST ACROSS WEST CENTRAL TEXAS THURSDAY
MORNING. BEHIND THE DRY LINE...STRONG SOUTHWEST WINDS OF 20 TO 30
MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS THE BIG COUNTRY AND
15 TO 25 MPH ACROSS THE REMAINDER OF WEST CENTRAL TEXAS FOR
THURSDAY AFTERNOON. RELATIVE HUMIDITIES WILL FALL TO 12 TO 20
PERCENT ACROSS THE BIG COUNTRY AND CONCHO VALLEY AND 20 TO 30
PERCENT ACROSS THE REMAINDER OF WEST CENTRAL TEXAS. THESE
CONDITIONS WILL LEAD TO AN ELEVATED FIRE DANGER THURSDAY
AFTERNOON.

FUEL MOISTURE HAS INCREASED ACROSS PARTS OF WEST CENTRAL TEXAS FROM
THE RECENT RAINFALL DURING THE PAST MONTH. HOWEVER...THE GRASSES
ARE DRYING OUT AND MAY IGNITE AND SPREAD WILDFIRES. EVERYONE
SHOULD USE CAUTION TO PREVENT THE START AND SPREAD OF WILDFIRES.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:24 PM CDTLake Wind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Fisher and 9 more24 hr
Sep 20, 7:25 PM CDTFire Weather WatchSJTCallahan, Coke, Coleman, Crockett, Fisher, Haskell and 9 more10 hr
Sep 21, 5:21 AM CDTFire Weather WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 12 more23 hr
Sep 21, 5:21 AM CDTRed Flag WarningSJTCoke, Crockett, Fisher, Haskell, Irion, Jones and 5 more14 hr

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.